# SDR QXEA2019053100230

- Difficulty date: May 28, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N644QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000767
- Aircraft time: 1,388 hours, 757 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 11762803
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SELECTED FLAPS 1 SLAT FAIL MESSAGE ON EICAS RAN CHECK LIST WERE ABLE TO SELECT FLAPS 2 NO MOVEMENT FROM SLATS LANDED FLAPS 2. FIRE RESCUE TRUCKS CALLED BUT NOT NEEDED. UNEVENTFUL. REMOVED FROM SERVICE. REPLACED LH OUTBD SLAT SKEW SENSOR. RIGGING AND OPS CHECK. ALL EICAS MSG CLEARED, RETURNED TO SERVICE.
